Alert archive / Hawaii / Flash Flood Warnings in 2013

Flash Flood Warning 59, NWS Honolulu, HI

November 9, 2013Honolulu County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Nov 9, 2013, 8:05 PM HST for Honolulu County, Hawaii. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 9, 2013, 8:05 PM HST (06:05 UTC)
Expired
Nov 9, 2013, 11:00 PM HST
In force
3 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Honolulu County, HI

The radar

The Molokai radar (PHMO), 92 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 6.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2013-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1370 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2013-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1370 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGHW50 PHFO 100605
FFWHFO
HIC003-100900-
/O.NEW.PHFO.FF.W.0059.131110T0605Z-131110T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
805 PM HST SAT NOV 9 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 1100 PM HST

* AT 754 PM HST...WAIKANE STREAM GAGE REPORTED RIVER STAGE OVER 
  6 FEET. RADAR DATA SHOW MORE HEAVY RAINS WITH RATES OF 2 INCHES 
  PER HOUR ARE MOVING INTO THE AREA. DUE TO THE CONTINUNING HEAVY 
  RAIN...STREAMS ACROSS WINDWARD OAHU CAN QUICKLY RISE.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAIE...KAHUKU AND HAUULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2170 15802 2175 15796 2139 15776 2140 15787

$$

HUI/FOSTER
1 follow-up statement
904 
WGHW70 PHFO 100739
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
939 PM HST SAT NOV 9 2013

HIC003-100900-
/O.CON.PHFO.FF.W.0059.000000T0000Z-131110T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
939 PM HST SAT NOV 9 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN
HONOLULU COUNTY UNTIL 1100 PM HST...

AT 930 PM HST...RAIN GAGE AT WAIHEE REPORTED HEAVY RAIN WITH RATE 
OVER 2 INCHES PER HOUR. EVEN THOUGH RIVER GAGES READINGS ACROSS THE 
WINDWARD OAHU REVEALED STAGE LEVELS ARE LOWERING...RADAR DATA 
INDICATED MORE HEAVY RAIN WILL CONTINUE TO AFFECT THE AREA. THE 
AREA OF HEAVY RAIN IS NEARLY STATIONARY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNALUU...
LAIE...KAHUKU AND HAUULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2170 15802 2175 15796 2139 15776 2140 15787

$$

HUI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Nov 9, 4:00 PM HST, 4 hours 5 minutes earlier.

Area forecast discussion, Nov 9, 4:00 PM HST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST SAT NOV 9 2013

.SYNOPSIS...
A COLD UPPER LEVEL TROUGH AND A MOIST AIRMASS WILL LEAD TO UNSTABLE
CONDITIONS AND THE POTENTIAL FOR HEAVY RAIN ACROSS THE STATE THIS
WEEKEND. CONDITIONS WILL BE MOST UNSTABLE ACROSS THE SMALLER
ISLANDS...WHERE THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. A SHEAR
LINE NORTH OF THE AREA WILL MOVE SOUTH THROUGH SUNDAY NIGHT...
BRINGING AN INCREASE IN SHOWERS AND STRONGER NORTHEASTERLY WINDS.
WINDS AND RAIN WILL DIMINISH BY MID-WEEK...ALTHOUGH WE MAY SEE AN
INCREASE IN SHOWERS AGAIN LATE IN THE WEEK.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH AXIS NEAR KAUAI/OAHU
ORIENTED NEARLY EAST TO WEST. THIS TROUGH IS MOVING SOUTHEAST
SLOWLY. A STRONGER SHORTWAVE IS LOCATED LESS THAN 500 MILES NORTH OF
KAUAI. THIS TROUGH IS MOVING TO THE SOUTH AT 20 MPH. AT THE
SURFACE...A SHEAR LINE IS LOCATED LESS THAN 100 MILES NORTH OF
KAUAI. THE CLOUDS ASSOCIATED WITH THE SHEAR LINE HAVE A RAGGED
APPEARANCE ON SATELLITE IMAGERY. A SECOND SURFACE BOUNDARY IS
LOCATED ABOUT 400 MILES NORTH OF KAUAI. THE 00Z SOUNDING FROM LIHUE
SHOWS AN UNSTABLE AIRMASS WITH A WEAK INVERSION NEAR 24KFT...BUT NOT
ENOUGH TO INHIBIT DEEP CONVECTION. AN UNMODIFIED PROFILE SHOWS ABOUT
1400 J/KG OF MIXED LAYER CAPE. THE HILO SOUNDING SHOWS SOMEWHAT
WARMER MID-LEVEL TEMPERATURES...AND ALSO A WEAK INVERSION AROUND
9KFT. THIS INVERSION IN ENOUGH TO CAP DEEP CONVECTION. PRECIPITABLE
WATERS HAVE INCREASED NOTICEABLY DURING THE PAST 12 HOURS...AND
RANGE FROM 1.91 INCHES IN LIHUE TO 1.76 INCHES IN HILO.

THE UPPER TROUGH OVER KAUAI/OAHU WILL BE REINFORCED BY THE NEXT
TROUGH DIGGING SOUTHWARD. CONDITIONS REMAIN UNSTABLE...ESPECIALLY
ACROSS THE WESTERN HALF OF THE STATE. WE HAVE RECEIVED NUMEROUS
REPORTS OF RAINFALL RATES OVER 1 INCH PER HOUR FROM RAIN GAGES ON
KAUAI/OAHU/MAUI...AND A FEW 2-3 INCH REPORTS FROM KAUAI AND OAHU.
THIS ACTIVITY HAS CONTINUED THROUGH THE AFTERNOON...WHICH WOULD
OTHERWISE BE A NORMAL DIURNAL MINIMUM. THE SECOND SHORTWAVE
CURRENTLY NEAR 29N IS EXPECTED TO DIG SOUTHWARD TO KAUAI LATE
TONIGHT. THIS IMPULSE WILL PROVIDE ADDITIONAL UPPER LEVEL SUPPORT
FOR AN AIRMASS THAT IS ALREADY UNSTABLE. IT WILL ALSO HELP TO PROPEL
THE SHEAR LINE CURRENTLY TO OUR NORTH DOWN ACROSS THE ISLANDS...
ENHANCING THE AMOUNT OF LOW-LEVEL MOISTURE. WHILE THE BOUNDARY MAY
PROVIDE A LOW-LEVEL FOCUS FOR CONVECTIVE DEVELOPMENT...THE 12Z GFS
AND ECMWF SHOW IT WEAKENING AS IT MOVES ACROSS THE STATE. THIS SEEMS
REASONABLE GIVEN THE INCREASINGLY RAGGED APPEARANCE TO THE CLOUD
FEATURES ASSOCIATED WITH IT. HOWEVER...WITH ACTIVITY EXPECTED TO
CONTINUE TO THROUGH THE NIGHT...A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR THE SMALLER ISLANDS. HEAVY RAINS WILL REMAIN FOCUSED
ALONG WINDWARD SECTIONS. SPOTTERS HAVE ALSO REPORTED A COUPLE
THUNDERSTORMS NEAR KAUAI...AND IR SATELLITE SHOWS A FEW ENHANCED
COLD CLOUD TOPS EMBEDDED WITHIN THE SHOWER BANDS. THEREFORE WE WILL
KEEP THE MENTION OF THUNDER FOR TONIGHT AND SUNDAY FOR ALL EXCEPT
THE BIG ISLAND. AT THIS TIME WE DO NOT ANTICIPATE MUCH IN THE WAY OF
ORGANIZED SEVERE WEATHER. WHILE BULK SHEAR VALUES ARE HIGH...IT IS
NOT COMMON TO GET ORGANIZED SEVERE THUNDERSTORMS WITH STRONG TRADE
WINDS AT THE SURFACE. BRIEF PULSE SEVERE MAY BE POSSIBLE...BUT NOT
UNTIL LATER IN THE WEEKEND AS MID-LEVEL TEMPERATURES FALL OFF A
COUPLE DEGREES WITH THE NEXT UPPER TROUGH.

THE SHEAR LINE JUST NORTH OF KAUAI IS EXPECTED TO WEAKEN AS IT MOVES
SOUTHWARD ACROSS THE STATE. HOWEVER...IT WILL PROVIDE A FOCUS FOR
MOISTURE THAT WILL PASS MAUI COUNTY ON SUNDAY AND TO THE BIG ISLAND
BY SUNDAY NIGHT. 12Z MODELS HAVE BEEN CONSISTENT OVER THE PAST
SEVERAL DAYS SHOWING A STRONG 1050MB HIGH DEVELOPING FAR
NORTH-NORTHWEST OF THE STATE. STRONG AND GUSTY NORTHEASTERLY WINDS
ASSOCIATED WITH THIS HIGH WILL FILL IN BEHIND THE SHEAR LINE. BREEZY
CONDITIONS ARE EXPECTED ACROSS THE STATE...ALTHOUGH WE DO NOT
ANTICIPATE A HIGH WIND ADVISORY AT THIS TIME. NORMALLY A STRONG
SUBSIDENCE INVERSION WOULD ACCOMPANY SUCH A STRONG HIGH...WHICH
WOULD HELP TO FUNNEL WINDS OVER THE TERRAIN AND LEAD TO POSSIBLE
DAMAGING DOWNSLOPE WINDS ACROSS LEEWARD SECTIONS. HOWEVER WITH THE
UPPER TROUGH OVER THE STATE WE WILL REMAIN UNSTABLE AND FREE OF AN
INVERSION.

INTO THE EXTENDED FORECAST...THERE IS A GENERAL CONSENSUS BETWEEN
THE GFS/ECMWF/CANADIAN/NAVGEM WITH RESPECT TO THE GENERAL PATTERN...
SHOWING A CUTOFF LOW DEVELOPING FAR NORTHEAST OF THE STATE AND
RETROGRADING WESTWARD AS ADDITIONAL ENERGY DIGS INTO THE BACKSIDE OF
THE LOW. HOWEVER...DIFFERENCES PERSIST WITH THE TIMING AND PLACEMENT
OF INDIVIDUAL FEATURES...SO THE EXTENDED WILL CONTINUE TO FEATURE
MORE OF A BROAD-BRUSHED PATTERN. BY MONDAY INTO TUESDAY...WINDS WILL
START TO WEAKEN AS THE LOW TO OUR NORTH NORTHEAST STRENGTHENS AND
SHIFTS THE RIDGE SOUTHWARD TOWARDS THE ISLANDS. A BRIEF PERIOD OF
DRIER LOW-LEVEL AIR IS EXPECTED EARLY TO MID WEEK BEHIND THE SHEAR
LINE. HOWEVER...BOTH THE GFS AND ECMWF SHOW A WEAK INVERTED TROUGH
DEVELOPING NEAR THE STATE LATE IN THE WEEK AS A NEW UPPER LEVEL
TROUGH DIGS DOWN TO OUR LATITUDE. THIS SYSTEM MAY BRING AN INCREASE
IN MOISTURE FROM THE SOUTHEAST...LEADING TO ANOTHER PERIOD OF WET
WEATHER LATE IN THE NEW WEEK.

&&

.AVIATION...
AN INCREASE IN CLOUDS AND SHOWERS OVER MUCH OF THE AREA REQUIRED THE
ISSUANCE OF AN AIRMET FOR MOUNTAIN OBSCURATION. THESE CONDITIONS MAY
CONTINUE WELL INTO THE NIGHT AS MOISTURE LINGERS NEAR THE STATE.

THERE IS ALSO A SLIGHT CHANCE THAT A FEW THUNDERSTORMS COULD FORM
FROM TIME TO TIME AROUND THE AREA.

&&

.MARINE...
TRADE WINDS WILL INCREASE FURTHER TONIGHT AND SUNDAY AS THE SHEAR
LINE MOVES DOWN THE ISLAND CHAIN. THE HANALEI AND WAIMEA BAY BUOYS
HAVE BEEN REPORTING SIGNIFICANT WAVE HEIGHTS ABOVE 10 FEET...WHICH
IS AT LEAST 2 FEET HIGHER THAN THE GUIDANCE FROM THE WAVE WATCH III
MODEL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE
COASTAL WATERS...AND THESE CONDITIONS WILL SPREAD TO ALL COASTAL
WATERS BY SUNDAY. TRADE WIND SPEEDS MAY APPROACH GALE FORCE OVER
SOME PARTS OF THE COASTAL WATERS FROM SUNDAY INTO MONDAY. EXPECT THE
TRADES TO GRADUALLY TAPER OFF MONDAY INTO TUESDAY.

INCREASING NORTH AND NORTHWEST SWELLS WILL PRODUCE LARGER SURF ALONG
EXPOSED NORTH FACING SHORES OF MOST ISLANDS THROUGH THIS EVENING. A
LARGE...SHORT-PERIOD NORTH NORTHEAST SWELL IS EXPECTED TO BUILD FROM
TONIGHT THROUGH SUNDAY. THIS SWELL WILL LIKELY PRODUCE SURF HEIGHTS
NEAR THE HIGH SURF ADVISORY THRESHOLDS ALONG EXPOSED NORTH AND EAST
FACING SHORES OF THE ISLANDS FROM SUNDAY INTO MONDAY...AND MAY ALSO
CAUSE PROBLEMS WITH SURGES IN NORTH FACING HARBORS.

ANOTHER SIGNIFICANT NORTH SWELL ARRIVING TUESDAY NIGHT WILL LIKELY
BUILD WELL ABOVE THE HIGH SURF ADVISORY THRESHOLD ALONG NORTH FACING
SHORES ON WEDNESDAY. IN FACT...SURF ALONG NORTH FACING SHORES MAY
APPROACH THE HIGH SURF WARNING CRITERIA WEDNESDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY
FOR BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS.

SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM HST SUNDAY
FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY LEEWARD WATERS-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS.

SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY
FOR OAHU LEEWARD WATERS-MAALAEA BAY.

SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM HST SUNDAY FOR
KAUAI LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS.

&&

PUBLIC...BRAVENDER
MARINE...HOUSTON/BRAVENDER
AVIATION...BURKE

In the hours before

Local storm report, Nov 9, 2:16 PM HST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
216 PM HST SAT NOV 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      HANALEI                 22.21N 159.50W
11/09/2013                   KAUAI              HI   EMERGENCY MNGR

            HANALEI BRIDGE CLOSED AS OF 205PM DUE TO WATER CROSSING
            THE ROADWAY.

&&

LJOHNSON
Local storm report, Nov 9, 3:30 PM HST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST SAT NOV 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      WAIKANE                 21.50N 157.85W
11/09/2013                   OAHU IN HONOLULU   HI   EMERGENCY MNGR

            DEPARTMENT OF EMERGENCY MANAGEMENT REPORTS 1 TO 1.5 FEET
            OF WATER ON KAMEHAMEHA HIGHWAY AND WAIHEE ROAD.

&&

DWROE
Local storm report, Nov 9, 6:21 PM HST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
621 PM HST SAT NOV 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      HANALEI                 22.21N 159.50W
11/09/2013                   KAUAI              HI   EMERGENCY MNGR

            KAUAI CIVIL DEFENSE REPORTED KUHIO HIGHWAY AT HANALEI IS
            CLOSED DUE TO FLOODING.

&&

NHUI
Local storm report, Nov 9, 7:08 PM HST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
708 PM HST SAT NOV 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      3 SW KAILUA             21.37N 157.77W
11/09/2013                   HONOLULU           HI   EMERGENCY MNGR

            OAHU EMERGENCY OFFICIAL REPORTED FALLING ROCK ON THE
            SHOULDER OF PALI HIGHWAY KAILUA BOUND.

0530 PM     FLASH FLOOD      1 NW PEARL CITY         21.41N 157.98W
11/09/2013                   HONOLULU           HI   EMERGENCY MNGR

            OAHU EMERGENCY MANAGER REPORTED MUDSLIDE AT WAIHONA
            STREET/PLACE. POLICE OFFICERS MOVED BIG ROCKS OFF THE
            ROADWAY AND MAINTENANCE CREW CLEANED UP MUD FROM SIDEWALK
            AREA.

&&

NHUI

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 2:06 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Nov 9, 2:42 PM HSTFlash Flood WarningHFOHonolulu3 hr
Nov 9, 3:45 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao47 hr
Nov 9, 5:42 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Nov 9, 8:35 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Nov 9, 10:52 PM HSTFlash Flood WarningHFOHonolulu3 hr
Nov 9, 11:29 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Nov 10, 12:28 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Nov 10, 1:38 AM HSTFlash Flood WarningHFOKalawao3 hr
Nov 10, 1:52 AM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Nov 10, 2:05 AM HSTFlash Flood WarningHFOKalawao3 hr
Nov 10, 4:16 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Nov 10, 8:59 AM HSTWind AdvisoryHFOHonolulu, Kauai, Kalawao24 hr

Nearby

Flash Flood Warnings in Hawaii, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.